# SDR NACA20030079

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 44665
- Aircraft time: 34,312 hours
- Engine: Pwa R2800CB3
- Engine time: 1,163 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39138418
- Part serial: 742535
- Condition: Power Loss
- Location: #3
- Part time: 1,163 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #3 ENGINE SHUT DOWN DUE TO HIGH FUEL FLOW AND LOW BMEP.CORRECTIVE ACTION: REPLACED CARBURETOR AND FUEL FEED VALVE.
